MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-11-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-11-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-11-T
Medical Device Problem Codes Fluid/Blood Leak (1250); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Foreign Body Sensation in Eye (1869); Failure of Implant (1924); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of "exposure, wound dehiscence, and infection" are a physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exposure, wound dehiscence, and infection (late onset).
 
Event or Problem Description
Healthcare professional reported left side "infected tissue expander".Additionally, healthcare professional reported wound dehiscence and exposure.Device has been explanted.
 
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.In response to fda report number: 0800040000- 2020-80 30.
 
Event or Problem Description
Healthcare professional indicated that the events of wound dehiscence and exposure were not due to or caused by the device; "uncertain etiology" noted as cause.Additionally, healthcare professional reported via regulatory agency left side "rupture" and hematoma.

Brand Name
NATRELLE TE SMOOTH 133S-MX-11-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10587007
Report Number9617229-2020-15401
Device Sequence Number16436116
Product Code LCJ
UDI-Device Identifier10888628044173
UDI-Public10888628044173
Combination Product (Y/N)N
Initial Reporter StateDE
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model Number133S-MX-11-T
Device Catalogue Number133S-MX-11-T
Device Lot Number3389149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;